RUS  ENG
Full version
JOURNALS // Avtomatika i Telemekhanika // Archive

Avtomat. i Telemekh., 1985 Issue 11, Pages 100–107 (Mi at7639)

Developing Systems

Asymptotic behavior of optimal trajectories in homogeneous macroeconomic models

S. Yu. Yakovenko

Moscow

Abstract: The behavior of optimal paths is studied with large planning horizons for a wide range of technological models which feature positive uniformity. When the state growth rate function is concave the optimal paths are shown to be strongly convergent to a solution associated with balanced proportional growth. For the two-product case the requirement of concavity is immaterial.

UDC: 65.012.122


Received: 18.10.1984


 English version:
Automation and Remote Control, 1985, 46, 1431–1438

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025